Change search
ReferencesLink to record
Permanent link

Direct link
Guaranteed Estimates of Functionals from Solutions and Data of Interior Maxwell Problems Under Uncertainties
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.ORCID iD: 0000-0002-2691-2820
2013 (English)In: Springer Proceedings in Mathematics & statistics, ISSN 2194-1017, E-ISSN 2194-1009, Vol. 52, 135-167 p.Article in journal (Refereed) PublishedText
Abstract [en]

We are looking for linear with respect to observations optimal estimates of solutions and right-hand sides of Maxwell equations called minimax or guaranteed estimates. We develop constructive methods for finding these estimates and estimation errors which are expressed in terms of solutions to special variational equations and prove that Galerkin approximations of the obtained variational equations converge to their exact solutions. © Springer International Publishing Switzerland 2013.

Place, publisher, year, edition, pages
2013. Vol. 52, 135-167 p.
Keyword [en]
Estimation, Constructive methods; Estimation errors; Exact solution; Functionals; Galerkin approximations; Optimal estimates; Right-hand sides; Variational equations, Uncertainty analysis
National Category
Other Mathematics
Research subject
URN: urn:nbn:se:kau:diva-44270DOI: 10.1007/978-3-319-00660-4_10ScopusID: 2-s2.0-84885690338OAI: diva2:945329
Available from: 2016-07-01 Created: 2016-07-01 Last updated: 2016-07-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Shestopalov, Yuri
By organisation
Department of Mathematics and Computer Science
In the same journal
Springer Proceedings in Mathematics & statistics
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 8 hits
ReferencesLink to record
Permanent link

Direct link